# SDR A6WA201305094961

- Difficulty date: May 3, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 21,839 hours, 21,223 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COLDWORKING PROCESS FOUND TWO EACH LT & RT OVERSIZED FASTENERS ON LOWER MLG TRUNNION FLANGE.  REMOVED OVERSIDED HOLES 2 EA LEFT & 1 EA RIGHT LOWER MLG TRUNNION FLANGE IAW BOMBARDIER REO 601R-57-21-1920.
